# SDR SWAA2017080815572

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 17,239 hours, 7,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL EMERGENCY FLOOD LIGHT INOP.  RELAMPED LIGHT PER SIP.
